April  2000, 6(2): 255-274. doi: 10.3934/dcds.2000.6.255

The diffusion time of the connecting orbit around rotation number zero for the monotone twist maps

1. 

Department of Mathematics, University of California, Los Angeles, CA 90025, United States

Revised  August 1999 Published  January 2000

We improve Mather's proof on the existence of the connecting orbit around rotation number zero (Proposition 8.1 in [7]) in this paper. Our new proof not only assures the existences of the connecting orbit, but also gives a quantitative estimation on the diffusion time.
Citation: Qiudong Wang. The diffusion time of the connecting orbit around rotation number zero for the monotone twist maps. Discrete and Continuous Dynamical Systems, 2000, 6 (2) : 255-274. doi: 10.3934/dcds.2000.6.255
[1]

Patrick Guidotti. A family of nonlinear diffusions connecting Perona-Malik to standard diffusion. Discrete and Continuous Dynamical Systems - S, 2012, 5 (3) : 581-590. doi: 10.3934/dcdss.2012.5.581

[2]

Saloni Rathee, Nilam. Quantitative analysis of time delays of glucose - insulin dynamics using artificial pancreas. Discrete and Continuous Dynamical Systems - B, 2015, 20 (9) : 3115-3129. doi: 10.3934/dcdsb.2015.20.3115

[3]

Michael Dellnitz, O. Junge, B Thiere. The numerical detection of connecting orbits. Discrete and Continuous Dynamical Systems - B, 2001, 1 (1) : 125-135. doi: 10.3934/dcdsb.2001.1.125

[4]

Sabyasachi Karati, Palash Sarkar. Connecting Legendre with Kummer and Edwards. Advances in Mathematics of Communications, 2019, 13 (1) : 41-66. doi: 10.3934/amc.2019003

[5]

Costică Moroşanu, Bianca Satco. Qualitative and quantitative analysis for a nonlocal and nonlinear reaction-diffusion problem with in-homogeneous Neumann boundary conditions. Discrete and Continuous Dynamical Systems - S, 2022  doi: 10.3934/dcdss.2022042

[6]

Silviu Dumitru Pavăl, Alex Vasilică, Alin Adochiei. Qualitative and quantitative analysis of a nonlinear second-order anisotropic reaction-diffusion model of an epidemic infection spread. Discrete and Continuous Dynamical Systems - S, 2022  doi: 10.3934/dcdss.2022094

[7]

Peng Chen, Linfeng Mei, Xianhua Tang. Nonstationary homoclinic orbit for an infinite-dimensional fractional reaction-diffusion system. Discrete and Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021279

[8]

Luigi Barletti, Philipp Holzinger, Ansgar Jüngel. Formal derivation of quantum drift-diffusion equations with spin-orbit interaction. Kinetic and Related Models, 2022, 15 (2) : 257-282. doi: 10.3934/krm.2022007

[9]

Lan Wen. A uniform $C^1$ connecting lemma. Discrete and Continuous Dynamical Systems, 2002, 8 (1) : 257-265. doi: 10.3934/dcds.2002.8.257

[10]

Vito Mandorino. Connecting orbits for families of Tonelli Hamiltonians. Journal of Modern Dynamics, 2012, 6 (4) : 499-538. doi: 10.3934/jmd.2012.6.499

[11]

Marek Fila, Hiroshi Matano. Connecting equilibria by blow-up solutions. Discrete and Continuous Dynamical Systems, 2000, 6 (1) : 155-164. doi: 10.3934/dcds.2000.6.155

[12]

Francesca Alessio, Piero Montecchiari, Andres Zuniga. Prescribed energy connecting orbits for gradient systems. Discrete and Continuous Dynamical Systems, 2019, 39 (8) : 4895-4928. doi: 10.3934/dcds.2019200

[13]

Alex Eskin, Gregory Margulis and Shahar Mozes. On a quantitative version of the Oppenheim conjecture. Electronic Research Announcements, 1995, 1: 124-130.

[14]

Mauro Cesa. A brief history of quantitative finance. Probability, Uncertainty and Quantitative Risk, 2017, 2 (0) : 6-. doi: 10.1186/s41546-017-0018-3

[15]

Lin Wang. Quantitative destruction of invariant circles. Discrete and Continuous Dynamical Systems, 2022, 42 (3) : 1569-1583. doi: 10.3934/dcds.2021164

[16]

Vladimir V. Chepyzhov, Mark I. Vishik. Trajectory attractor for reaction-diffusion system with diffusion coefficient vanishing in time. Discrete and Continuous Dynamical Systems, 2010, 27 (4) : 1493-1509. doi: 10.3934/dcds.2010.27.1493

[17]

Binjie Li, Xiaoping Xie. Regularity of solutions to time fractional diffusion equations. Discrete and Continuous Dynamical Systems - B, 2019, 24 (7) : 3195-3210. doi: 10.3934/dcdsb.2018340

[18]

Monika Joanna Piotrowska, Urszula Foryś, Marek Bodnar, Jan Poleszczuk. A simple model of carcinogenic mutations with time delay and diffusion. Mathematical Biosciences & Engineering, 2013, 10 (3) : 861-872. doi: 10.3934/mbe.2013.10.861

[19]

Jacky Cresson. The transfer lemma for Graff tori and Arnold diffusion time. Discrete and Continuous Dynamical Systems, 2001, 7 (4) : 787-800. doi: 10.3934/dcds.2001.7.787

[20]

Massimiliano Berti, Philippe Bolle. Fast Arnold diffusion in systems with three time scales. Discrete and Continuous Dynamical Systems, 2002, 8 (3) : 795-811. doi: 10.3934/dcds.2002.8.795

2021 Impact Factor: 1.588

Metrics

  • PDF downloads (55)
  • HTML views (0)
  • Cited by (0)

Other articles
by authors

[Back to Top]